Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Projections onto some function spaces


Author: B. Grünbaum
Journal: Proc. Amer. Math. Soc. 13 (1962), 316-324
MSC: Primary 46.10; Secondary 46.20
DOI: https://doi.org/10.1090/S0002-9939-1962-0156178-7
MathSciNet review: 0156178
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Day, Polygons circumscribed about closed convex curves, Trans. Amer. Math. Soc. 62 (1947), 315-319. MR 0022686 (9:246h)
  • [2] -, Normed linear spaces, Springer, Berlin, 1958. MR 0094675 (20:1187)
  • [3] D. W. Dean, Projections in certain continuous function spaces, Thesis, University of Illinois, 1958.
  • [4] B. Grünbaum, Projection constants, Trans. Amer. Math. Soc. 95 (1960), 451-465. MR 0114110 (22:4937)
  • [5] R. D. McWilliams, On projections of separable subspaces of (m) onto (c), Proc. Amer. Math. Soc. 10 (1959), 872-876. MR 0109296 (22:182)
  • [6] L. Nachbin, A theorem of the Hahn-Banach type for linear transformations, Trans. Amer. Math. Soc. 68 (1950), 28-46. MR 0032932 (11:369a)
  • [7] R. S. Phillips, On linear transformations, Trans. Amer. Math. Soc. 48 (1940), 516-541. MR 0004094 (2:318c)
  • [8] A. Sobczyk, Projections of the space (m) on its subspace $ ({c_0})$. Bull. Amer. Math. Soc. 47 (1941), 938-947. MR 0005777 (3:205f)
  • [9] -, On the extension of linear transformations, Trans. Amer. Math. Soc. 55 (1944), 153-169. MR 0010264 (5:272b)
  • [10] A. E. Taylor, A geometric theorem and its application to biorthogonal systems, Bull. Amer. Math. Soc. 53 (1947), 614-616. MR 0020718 (8:588c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10, 46.20

Retrieve articles in all journals with MSC: 46.10, 46.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0156178-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society